# SDR 2007UALA01667

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 52,793 hours, 6,440 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN EMERGENCY LIGHTS CYCLE ON AND OFF INTERMITTENTLY.  TESTED EMERGENCY LIGHTS SEVERAL TIMES, OPS CHECK OK.
